# SDR REXA2018091400849

- Difficulty date: August 26, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 26,293 hours, 17,438 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA690300006963
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOOR SEAT TRACK BETWEEN 847.0+48 AND FS954.0 HAS CORROSION. R&R UNSERVICABLE SEAT TRACK RBL9 FS847.0+48 TO FS954.0 
WITH SEAT TRACK FABRICATED IAW AMM 53-00-49-000-801 & 53-00-49-400-801.
